# SDR SWAA2022093052011

- Difficulty date: September 10, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Elongated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H CAP STRIPS WITH HOLES ELONGATED / [01] RECEIVED NEW AFT CARGO CAP STRIPS P/N 453A2611-8; 453A2611-10 AND 453A2611-4; NEW CAP STRIPS TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q004D6Q3;[02] VERIFIED STEP 1.
